Previous |  Up |  Next


Title: Numerical approximation of singular boundary value problems for a nonlinear differential equation (English)
Author: Lima, Pedro
Author: Morgado, Luisa
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 201-211
Category: math
MSC: 65L05
Date available: 2009-02-11T17:04:01Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_26.pdf 1.029Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo